Free Access
RAIRO-Oper. Res.
Volume 54, Number 4, July-August 2020
Page(s) 1161 - 1188
Published online 12 June 2020
  • I. Ahmad, A. Jayswal and J. Banerjee, On interval-valued optimization problems with generalized invex functions. J. Inequal. Appl. 313 (2013) 1–14. [Google Scholar]
  • G. Alefeld and G. Mayer, Interval analysis: Theory and applications. J. Comput. Appl. Math. 121 (2000) 421–464. [Google Scholar]
  • M.S. Bazarra, H.D. Sherali and C.M. Shetty, Nonlinear Programming. Wiley, NY (1993). [Google Scholar]
  • B. Bede and S.G. Gal, Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equation. Fuzzy Sets Syst. 151 (2005) 581–599. [Google Scholar]
  • A.K. Bhurjee and G. Panda, Sufficient optimality conditions and duality theory for interval optimization problem. Ann. Oper. Res. 243 (2016) 335–348. [Google Scholar]
  • Y. Chalco-Cano, W.A. Lodwick and A. Rufian Lizana, Optimality conditions of type KKT for optimization problem with interval valued objective function via generalized derivative. Fuzzy Optim. Decis. Mak. 12 (2013) 305–322. [CrossRef] [Google Scholar]
  • Y. Chalco-Cano and H. Román-Flores, On the new solution of fuzzy differential equations. Chaos Solitons Fract. 38 (2008) 112–119. [CrossRef] [Google Scholar]
  • Y. Chalco-Cano, H. Roman-Flores and M.D. Jimenez-Gamero, Generalized derivative and π-derivative for set-valued functions. Inf. Sci. 181 (2011) 2177–2188. [Google Scholar]
  • B.D. Craven and B. Mond, Fractional Programming with invexity. In: Progress in Optimization. Springer, Boston, MA (1999) 79–89. [CrossRef] [Google Scholar]
  • K. Ding and N.J. Huang, A new class of interval projection neural networks for solving interval quadratic program. Chaos Solitons Fract. 25 (2008) 718–725. [CrossRef] [Google Scholar]
  • R. Gupta and M. Srivastava, Optimality and duality in multiobjective programming involving support functions. RAIRO: OR 51 (2017) 433–446. [CrossRef] [EDP Sciences] [Google Scholar]
  • M. Hukuhara, Integration des applications mesurables dont la valeur est un compact convexe. Funkcialaj Ekvacioj 10 (1967) 205–223. [Google Scholar]
  • H. Ishibuchi and H. Tanaka, Multiobjective programming in optimization of the interval objective function. Eur. J. Oper. Res. 48 (1990) 219–225. [Google Scholar]
  • A. Jayswal, I. Stancu-Minasian, J. Banerjee and A.M. Stancu, Sufficiency and duality for optimization problems involving interval-valued invex functions in parametric form. Oper. Res. 15 (2015) 137–161. [Google Scholar]
  • C. Jiang, X. Han, G.R. Liu and G.Y. Li, The optimization of the variable binder force in U-shaped forming with uncertain friction coefficient. J. Mater. Process. Technol. 182 (2007) 262–267. [CrossRef] [Google Scholar]
  • C. Oliveira, Multiple objective linear programming models with interval coefficients-illustrated overview. Eur. J. Oper. Res. 181 (2007) 1434–1463. [Google Scholar]
  • H. Rommelfanger, Linear programming with fuzzy objective. Fuzzy Sets Syst. 29 (1989) 31–48. [Google Scholar]
  • D. Singh, B.A. Dar and D.S. Kim, KKT optimality conditions in interval valued multiobjective programming with generalized differentiable functions. Eur. J. Oper. Res. 254 (2016) 29–39. [Google Scholar]
  • I.M. Stancu-Minasian, Fractional programming: Theory, methods and applications, Math. Appl. 409 (1997) Kluwer Academic Publishers. [CrossRef] [Google Scholar]
  • L. Stefanini, A generalization of Hukuhara difference and division for interval and fuzzy arithmetic. Fuzzy Sets Syst. 161 (2010) 1564–1584. [Google Scholar]
  • L. Stefanini, B. Bede, Generalized Hukuhara differentiability of interval-valued functions and interval differential equations. Nonlinear Anal. 71 (2009) 1311–1328. [CrossRef] [Google Scholar]
  • H. Tanaka, T. Ukuda and K. Asal, On fuzzy mathematical programming. J. Cybern. 3 (1984) 37–46. [CrossRef] [Google Scholar]
  • L.T. Tung, Strong Karush–Kuhn–Tucker optimality conditions for multiobjective semi-infinite programming via tangential subdifferential. RAIRO: OR 52 (2018) 1019–1041. [CrossRef] [Google Scholar]
  • H.-C. Wu, The Karush-Kuhn-Tucker optimality conditions in multiobjective programming problems with interval-valued objective functions. Eur. J. Oper. Res. 196 (2009) 49–60. [Google Scholar]
  • J. Zhang, S. Liu, L. Li and Q. Feng, The KKT optimality conditions in a class of generalized convex optimization problems with an interval valued objective function. Optim. Lett. 8 (2014) 607–631. [Google Scholar]
  • F. Zhou and H. Gordon, Enhanced-interval linear programming. Eur. J. Oper. Res. 199 (2009) 323–333. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.